# SDR AALA20171107002

- Difficulty date: November 7, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 25,001 hours, 9,851 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK INDICATION ON THE RIGHT HORIZONTAL STABILIZER MACHINED INSPAR RIB AT STABILIZER STATION 92.70.  REPAIRED RIB PER SRM 51-40-02-0G AND SRM 55-10-09-2R-4.
